# SDR 29GA202403180001

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N407SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1411
- Aircraft time: 5,540 hours, 5,363 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: UNKNOWN
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT LEFT MAIN GEAR UNLOCK LIGHT ILLUMINATED ON LOWER PANEL. OVERHEAD PANEL DARK. CORRECTIVE ACTION: CLEARED AND LUBRICATED THE LH UP LOCK BOX AND CONNECTORS AND PERFORMED OPS CHECK OF UP LOCK BOX OPS CHECK GOOD WORK DONE.
